# SDR UPS07448985

- Difficulty date: January 2, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX STA 1171 FAIRING SUPPORT FRAME FOUND CORRODED AT LBL 49.  FX BS 1171 LBL 49 FAIRING SUPPORT REPAIRED AS PER SRM 53-50-04 FIG 2.
